Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 10, Pages 1679–1686 (Mi zvmmf1599)  

This article is cited in 1 scientific paper (total in 1 paper)

On accuracy of difference schemes for nonlinear parabolic equations with generalized solutions

B. S. Jovanovića, P. P. Matusb, V. S. Shchehlikb

a University of Belgrade
b Institute of Mathematics, National Academy of Sciences of the Republic of Belarus

Full text: PDF file (895 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:10, 1611–1618

Bibliographic databases:
UDC: 519.633.6
MSC: Primary 65M12; Secondary 65M15, 35D05, 35K55, 65M06
Received: 17.12.1998

Citation: B. S. Jovanović, P. P. Matus, V. S. Shchehlik, “On accuracy of difference schemes for nonlinear parabolic equations with generalized solutions”, Zh. Vychisl. Mat. Mat. Fiz., 39:10 (1999), 1679–1686; Comput. Math. Math. Phys., 39:10 (1999), 1611–1618

Citation in format AMSBIB
\Bibitem{JovMatShc99}
\by B.~S.~Jovanovi{\'c}, P.~P.~Matus, V.~S.~Shchehlik
\paper On accuracy of difference schemes for nonlinear parabolic equations with generalized solutions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 10
\pages 1679--1686
\mathnet{http://mi.mathnet.ru/zvmmf1599}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726496}
\zmath{https://zbmath.org/?q=an:0977.65078}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 10
\pages 1611--1618


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1599
  • http://mi.mathnet.ru/eng/zvmmf/v39/i10/p1679

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Matus P., “on Convergence of Difference Schemes For Ibvp For Quasilinear Parabolic Equations With Generalized Solutions”, Comput. Methods Appl. Math., 14:3 (2014), 361–371  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:221
    Full text:90
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021